# SDR 2002FA0001187

- Difficulty date: September 23, 2002
- Submitted: October 17, 2002
- Operation: General aviation
- Aircraft: N22159
- Make and model: Cessna 150H
- Aircraft serial: 15068106
- Engine: Lyc O360A4A
- System (JASC): 7414 · Magneto/Distributor
- Part: Adapter
- Part number: LW15416
- Condition: Missing
- Location: Magneto
- Part time: 392 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PULLED THE MAGNETOS FOR INSPECTION, AND FOUND THAT THE RT MAGNETO DRIVE ADAPTER HAS SOME DAMAGED BEARINGS.  PULLED THE DRIVE ADAPTER, AND FOUND THAT PIECES OF THE BEARING CAGE WERE MISSING, AND THE BEARINGS WEREN`T SPACED PROPERLY.  PULLED THE OIL FILTER, SCREEN, AND OIL SUMP IAW, AND FOUND 6 PIECES OF STEEL.  REASSEMBLED THE ENGINE, AND RETURNED TO SERVICE.  INFORMATION FROM THE MAGNETO DRIVE ADAPTER ASSEMBLY WERE AS FOLLOWS.
